Tyndall Effect + Hyaluronidase

Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Should I Have More Hyaluronidase?

I had Juvederm injected in my tear troughs last August and my right eye reacted very badly. I had severe bruising and swelling for 6 weeks and when... READ MORE

Can Hyluronadase Injections Used to Dissolve Juvederm Filler Nasolabial Folds) Cause Tyndall Effect

Four weeks ago i received juvederm fillers and was very unhappy the way they turned out..i feel it was put in the wrong place..I went to see a doctor... READ MORE

10 Days After Hyaluronidase, Still Discolored? (photo)

I had hyaluronidase because of tyndall effect. my skin is not back to normal yet. i didn't have any obvious bruising after the hyaluronidase... READ MORE

2 1/2 weeks post hyaluronidase: tyndal, hyperpigmentation or bruising? (photo)

Hi had a bad juvederm job (this time my usual dermathologist injected me with juvederm instead of restylane). had three rounds of hyaluronidase spaced... READ MORE

How soon after hyaluronidase can you get more filler? (photos)

I had hyaluronidase injected this afternoon to dissolve Juvederm under the eyes that had created puffiness and tyndall effect. Seems that the enzyme... READ MORE

No matching results